# SDR 96ZZZM1471

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Vlv
- Part number: 1552121M
- Condition: Sticking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING CRUISE SHUT DOWN NR 3 ENGINE, S/N  3954, DUE TO HIGH OIL TEMPERATURE.  FOUND FUEL HEAT VALVE, MFG P/N 155212-1M, STICKING IN THE OPEN POSITION.  REPLACED FUEL HEAT VALVE.  ENGINE OPERATION THEN CHECKED NORMAL.
